Discussions By Condition: Sexual conditions

blood spotting between periods

Posted In: Sexual conditions 2 Replies
  • Posted By: Anonymous
  • December 9, 2006
  • 09:31 PM

i'm currently on tricyclen lo. A low hormone birth control pill, side effects are not as common as in other pills. recently, i've experienced a bit of blood spotting. through some online research, sites show that this should not have occured since i'm on my third cycle of this pill. can anyone relate to my problem or know what may have caused this? I'm pretty certain i'm not pregnant.

Reply Flag this Discussion

2 Replies:

  • it can happen. every woman's body reacts to different birth control differently. i cant use that 3 month one for the same reason. Im on tricyclen lo also and it works awesome for me, but like i said it may not be the best one for you.
    angelluvbug82 23 Replies
    • December 28, 2006
    • 08:08 PM
    • 0
    Flag this Response
  • i'm currently on tricyclen lo. A low hormone birth control pill, side effects are not as common as in other pills. recently, i've experienced a bit of blood spotting. through some online research, sites show that this should not have occured since i'm on my third cycle of this pill. can anyone relate to my problem or know what may have caused this? I'm pretty certain i'm not pregnant.It is most likely due to bc pills but you could as well make an appointment and see your gynecologist for an exam. DIfferent things could be causing the spotting lie cervical inflammation, ovarian cysts or some kind of vaginal lesion....so, to put your mind at rest, you could see a doc as well.
    KnowSUMthings 153 Replies
    • December 29, 2006
    • 01:01 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.